# SDR 2005FA0000272

- Difficulty date: November 24, 2004
- Submitted: March 10, 2005
- Operation: General aviation
- Aircraft: N898DS
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780358
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40120C
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED AIRCRAFT HARD TO TOW.  UPON INSPECTION, FOUND LT MLG WHEEL (ASSY 40-120C) BINDING.  REMOVED LT MLG WHEEL AND FOUND INNER WHEEL HALF FLANGE WITH APPROXIMATELY 5 INCH CRACK.  FLANGE HAD SEPARATED ENOUGH TO BIND ON BRAKE ASSY BACKING PLATE.  REPLACED WHEEL ASSY WITH NEW.  REMOVED AND INSPECTED RT MLG WHEEL ASSY.  NO DEFECTS NOTED.  AC RETURNED TO SERVICE.  (SO05200405828)
